# SDR CHQA201100225

- Difficulty date: June 16, 2011
- Submitted: June 20, 2011
- Operation: Air carrier
- Aircraft: N258JQ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145768
- Aircraft time: 19,208 hours, 16,898 cycles
- Engine: Allsn AE3007A
- Engine time: 15,354 hours, 15,206 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Feel Unit
- Part number: 3670001005
- Part serial: 0785
- Condition: Malfunctioned
- Location: Aileron
- Part time: 19,218 hours, 16,907 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

DURING THE FLIGHT TO KSDF WITH THE AUTO PILOT ON MEL, THE FLIGHT CREW REPORTED THAT THE AILERONS LOCKED UP SEVERAL TIMES DURING FLIGHT.  THE AIRCRAFT LANDED WITHOUT INCIDENT IN KSDF.  MAINTENANCE INSPECTED THE AILERON CABLES AND FOUND NO DEFECTS.  THE AILERON ARTIFICIAL FEEL UNIT WAS REPLACED AS THE NEXT STEP IN THE FIM TASK TROUBLESHOOTING, AND DURING OPS CHECKS, THE LEFT AILERON DAMPER WAS FOUND TO BE LEAKING.  MAINTENANCE REPLACED BOTH AILERON DAMPERS AS A PRECAUTION.  THE AIRCRAFT WAS THEN TEST FLOWN WITH NO FURTHER DEFECTS NOTED AT THAT TIME.
